# SDR REX2005F00003

- Difficulty date: August 24, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8524A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7524
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Part serial: 1860
- Condition: Failed
- Location: Te Flaps
- Part time: 9,753 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

( REF NR:  05-104)  FLAP FAILURE.  REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT (FECU) IAW AMM.  (K)
